# SDR GTIA2020082835329

- Difficulty date: August 24, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 15,827 hours, 6,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT ADVISES L4 JUMPSEAT FLASHLIGHT INOPERABLE.  R&R L-4 FLASHFLIGHT IAW G.M.M.  25-60-13. OPS CHECK GOOD.
